# SDR DALA2023112709694

- Difficulty date: November 21, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 53,074 hours, 25,231 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 L2 SLIDE LIGHT OFF AND ON INTERMITTANT. CORRECTIVE ACTION: OPS CHEKED 2L DOOR ARM/DISARM SLIDE LIGHT, FUNCTIONS NML AT THIS TIME, COULD NOT DUPLICATE REF B757 AMM 52-71. (8392546)
